Vol. 9, No. 2, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Harnack's inequality for second order linear ordinary differential inequalities

Ahmed Mohammed and Hannah Turner

Vol. 9 (2016), No. 2, 281–292
Abstract

We prove a Harnack-type inequality for nonnegative solutions of second order ordinary differential inequalities. Maximum principles are the main tools used, and to make the paper self-contained, we provide alternative proofs to those available in the literature.

Keywords
Harnack's inequality, maximum principles, ordinary differential inequalities
Mathematical Subject Classification 2010
Primary: 34C11
Milestones
Received: 28 October 2014
Revised: 26 February 2015
Accepted: 4 March 2015
Published: 2 March 2016

Communicated by Johnny Henderson
Authors
Ahmed Mohammed
Department of Mathematical Sciences
Ball State University
Muncie, IN 47306
United States
Hannah Turner
Department of Mathematical Sciences
Ball State University
Muncie, IN 47306
United States